| Model Number |
0175 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a routine follow up, a red alert was displayed on the device that indicated high out of range shock impedances on the right ventricular (rv) lead were recorded.The health care professional (hcp) called technical services (ts) for further review.Ts reviewed the daily threshold and impedance measurements trend report findings with the hcp.At this time, no adverse patient effects were reported.This rv lead remains in service.
Event or Problem Description
Additional Manufacturer Narrative
This report is being submitted to correct the brand name (d1), pro code (product code) (d2b), model number, catalog number, expiration date, serial number, (root parent) gtin, (root parent) unique identifier (udi), unique identifier (udi) (d4) and implant date (d6a) in section d, suspect medical device.